| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
07/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed this is the only complaint associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right distal superficial femoral artery (sfa).Approximately 1 month after the index procedure, the patient¿s right distal sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: the patient weight is 227 lbs.The relevant tests and lab data field was populated with "on (b)(6) 2016, reintervention was performed on the target lesion." operator of device-other was populated with "vascular surgeon." complainant occupation-other was populated with "vascular surgeon." the location of event-other was populated with "na" corrected data: the relevant history field had the following statement removed "patient weight is unavailable." the analysis had the following phrase removed ".The same patient." and the following word was added in its place "reocclusion." conclusion the conclusion had following phrase changed from ".Samples were." to ".Sample was." the evaluation codes and descriptions were updated to reflect fda guidance that was effective on july 6th, 2018.The following evaluation method codes "3263 and 3317" were replaced with "4115, 3331, and 4110." the following evaluation results code "213" was added.The following evaluation conclusion code "92" was replaced with "4310." the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed this is the only complaint associated with reocclusion for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description